RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 1, Pages 136–140 (Mi tmf3976)  

This article is cited in 1 scientific paper (total in 1 paper)

Exterior fields of collapsed bodies

A. A. Solodov


Abstract: Static spherically symmetric solutions of the Einstein equations (without the cosmological term) and the Schrödinger–Fock–Klein (or Proca) equations with the massive scalar field $\varphi$ (or vector field $B_{\mu}$) in the central coordinate system with the interval $ds^2=e^{\nu}dx^{0 2} -e^{\lambda}dr^2-r^2d\Omega^2$ are investigated. It is shown that every solution $\{\nu, \lambda, \varphi\}$ $(resp., \{\nu, \lambda, B_{\mu}\})$ with asymptotically flat metrics and $\varphi\not\equiv 0$ $(resp., B_{\mu}\not\equiv 0)$ is regular with respect to $r$ in the interval $(0,\infty)$.

Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:1, 724–727

Bibliographic databases:

Received: 12.06.1974

Citation: A. A. Solodov, “Exterior fields of collapsed bodies”, TMF, 24:1 (1975), 136–140; Theoret. and Math. Phys., 24:1 (1975), 724–727

Citation in format AMSBIB
\Bibitem{Sol75}
\by A.~A.~Solodov
\paper Exterior fields of collapsed bodies
\jour TMF
\yr 1975
\vol 24
\issue 1
\pages 136--140
\mathnet{http://mi.mathnet.ru/tmf3976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489650}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 1
\pages 724--727
\crossref{https://doi.org/10.1007/BF01036636}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3976
  • http://mi.mathnet.ru/eng/tmf/v24/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Razorënov, M. F. Shirokov, “Simultaneous solution of the equations of the gravitational field and a field of nuclear forces for a point source”, Theoret. and Math. Phys., 47:1 (1981), 310–312  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:169
    Full text:77
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019